# SDR QXEA9901066

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- GEAR DOOR LIGHTS ILLUMINATED AT 24,000 FEET, A THUMP WAS HEARD IN THE COCKPIT FLOOR AREA.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE PSEU AND PERFORMED GEAR SWINGS, OPERATIONAL CHECKS GOOD.  BITE CHECK OF PSEU ALSO CHECKS GOOD.
